# SDR AWXA200301637

- Difficulty date: December 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: BN911
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 15,660 hours, 9,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE LT WING OUTBOARD AFT FLAP WAS FOUND DELAMINATED FROM WS 480 TO WS 495.  MAINTENANCE REMOVED AND REPLACED LT WING OUTBOARD AFT FLAP IAW T/C R85M27002.
